# SDR CA130815004

- Difficulty date: July 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,092 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 212010123101
- Condition: Worn
- Location: Pitch Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING LINER GONE, EXCESSIVE WEAR BETWEEN BALL AND BEARING OUTER HSG.
